RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 292, Pages 100–117 (Mi tm3685)  

This article is cited in 3 scientific papers (total in 3 papers)

Ergodic decomposition of group actions on rooted trees

Rostislav Grigorchuka, Dmytro Savchukb

a Department of Mathematics, Texas A&M University, College Station, TX 77843, USA
b Department of Mathematics and Statistics, University of South Florida, 4202 East Fowler Ave., Tampa, FL 33620-5700, USA

Abstract: We prove a general result about the decomposition into ergodic components of group actions on boundaries of spherically homogeneous rooted trees. Namely, we identify the space of ergodic components with the boundary of the orbit tree associated with the action, and show that the canonical system of ergodic invariant probability measures coincides with the system of uniform measures on the boundaries of minimal invariant subtrees of the tree. Special attention is paid to the case of groups generated by finite automata. Few examples, including the lamplighter group, Sushchansky group, and so-called universal group, are considered in order to demonstrate applications of the theorem.

Funding Agency Grant Number
National Science Foundation DMS-1207699
University of South Florida
Simons Foundation #317198
The first author was partially supported by the NSF grant DMS-1207699. The second author was partially supported by the New Researcher Grant and Proposal Enhancement Grant from the USF Internal Awards Program, and also by Simons Collaboration Grant #317198 from the Simons Foundation.


DOI: https://doi.org/10.1134/S0371968516010064

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 292, 94–111

Bibliographic databases:

UDC: 512+517.98+519.1
Received: December 30, 2014
Language:

Citation: Rostislav Grigorchuk, Dmytro Savchuk, “Ergodic decomposition of group actions on rooted trees”, Algebra, geometry, and number theory, Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 292, MAIK Nauka/Interperiodica, Moscow, 2016, 100–117; Proc. Steklov Inst. Math., 292 (2016), 94–111

Citation in format AMSBIB
\Bibitem{GriSav16}
\by Rostislav~Grigorchuk, Dmytro~Savchuk
\paper Ergodic decomposition of group actions on rooted trees
\inbook Algebra, geometry, and number theory
\bookinfo Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 292
\pages 100--117
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3685}
\crossref{https://doi.org/10.1134/S0371968516010064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628455}
\elib{http://elibrary.ru/item.asp?id=25772714}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 292
\pages 94--111
\crossref{https://doi.org/10.1134/S0081543816010065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376271200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971367821}


Linking options:
  • http://mi.mathnet.ru/eng/tm3685
  • https://doi.org/10.1134/S0371968516010064
  • http://mi.mathnet.ru/eng/tm/v292/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Klimann, M. Picantin, D. Savchuk, “A connected 3-state reversible Mealy automaton cannot generate an infinite Burnside group”, Developments in language theory, Lecture Notes in Comput. Sci., 9168, Springer, Cham, 2015, 313–325  crossref  mathscinet  zmath  isi  scopus
    2. I. Klimann, M. Picantin, D. Savchuk, “A connected 3-state reversible Mealy automaton cannot generate an infinite Burnside group”, Internat. J. Found. Comput. Sci., 29:2 (2018), 297–314  crossref  mathscinet  zmath  isi  scopus
    3. T. Godin, I. Klimann, “On bireversible Mealy automata and the Burnside problem”, Theoret. Comput. Sci., 707 (2018), 24–35  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:119
    Full text:9
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019